# SDR FDEA201308131848

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION FITTING FOUND CRACKED AT STATION Y=595.  REPAIRED IAW SRM 53-10-14, FIG 202, REPAIR 2, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
